# SDR USAA2010092492089

- Difficulty date: September 23, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 46,394 hours, 17,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 307-LAS - EEL - EMERGENCY EXIT LIGHT LENS COVER MISSING AT ROW 3 A/C LEFT AND ROW 9 A/C RIGHT.  MAINTENANCE REPLACED EMERGENCY EXIT LIGHT LENS COVERS AT 3 LEFT AND 9 RIGHT.
